# SDR USAA030081

- Difficulty date: May 22, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,058 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .75 INCH LONG, SKIN AFT SERVICE DOOR LOEWR HINGE CUTOUT STATION 947.5, STRINGER 14R.  DOUBLE AND TRIPLER INSTALLED AND PAINTED PER SRM 53-60-01.  (M)
